# SDR SWAA2021071485572

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 747 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS747 S-23R WL164. ; / [01] BENT STRINGER CLIP AT BS 747; S23R; WL 164 WILL BE REPLACED ON CUSTOMER CARD# TTG8Q005L9ML; EA 21-153-01805-WIP1 STEP 14; [02] VERIFIED BENT STRINGER CLIP AT BS 747; S23R; WL 164 WILL BE REPLACED ON CUSTOMER CARD# TTG8Q005L9ML; EA 21-153-01805-WIP1 STEP 14; [03] BENT STRINGER CLIP AT BS 747; S23R; WL 164 WILL BE FABRICATED ON STEP 14 AND INSTALLED ON STEP 18 ON CUSTOMER CARD# TTG8Q005L9ML; EA 21-153-01805-WIP1.; [04] ADDED STEP 18 FOR INSTALLATION OF STRINGER CLIP.; [05] EDIT TO CORRECT DOCUMENTATION TO: VERIFIED BENT STRINGER CLIP AT BS 747; S23R; WL 164 WILL BE FABRICATED ON STEP 14 AND INSTALLED ON STEP 18 ON CUSTOMER CARD# TTG8Q005L9ML; EA 21-153-01805-WIP1
